# SDR SRAA961201

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 2140 · Heating System
- Part: Clamp
- Condition: Loose
- Location: Diverter Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON, ACCOMPLISHED AIR TURNBACK TO MHZ WITHOUT INCIDENT.  FOUND CLAMP ON CARGO COMPARTMENT DIVERTER VALVE NOT SECURED.  TIGHTENED CLAMP AND PERFORMED OPS CHECK PER MM CH 21.
